Send to a Friend

Xkitsume's avatar

Should this happen when starting up on birth control pills again?

Asked by Xkitsume (23 points ) November 10th, 2012

So I just started taking Birth control again after 3 months of not being on it (insurance reasons) and I’m almost to my 3rd week of pills, I had noticed a couple days ago that my nipples not my breasts, are extremely sore, and I mean extremely sore cannot touch them at all without pain. I don’t remember getting this when I had originally started the pill 3 years ago. I haven’t had any sexual relations lately and am careful when me and my partner mess around, but just wondering if this is a normal reaction. I’ve looked everyone and have only found side affects affecting the breast but nothing on how it may affect the sensitivity of your nipples. Please someone help me I don’t know if this is normal!

Using Fluther

or

Using Email

Separate multiple emails with commas.
We’ll only use these emails for this message.